• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Study of dieckmann’s equation with integral kernels having variable kurtosis coefficient

Doklady Mathematics. 2016. Vol. 94. No. 2. P. 574-577.
Kalistratova A., Nikitin A. A.

In this paper, we study the integral equation that has arisen in the spatial model of stationary communities developed by Austrian scientists Ulf Dickman and Richard Low. A special case of this equation is considered with integral kernels, which are the Student’s distribution. The existence of a solution in this case is proved, and the application of the method of reducing the dimension of a multidimensional integral equation proposed by the authors earlier is described.